It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-20-2012, 05:47 AM   #1
Inactive
(female)
 
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Why does my skin feel so inflammed?

It started a few months ago at the toes and has slowly moved up to my abdomen. My skin feels so raw and inflammed I can't stand even the feel of my clothes against my skin. I started taking the following, could it be one of them? insulin, metformin, lisinopril, coumadin

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!